MathSciNet Relay Station
MathSciNet bibliographic data
MR2460675 (2009k:20103) 20F69 (03C20 37B10 46L05 46L10)
Pestov, Vladimir G. Hyperlinear and sofic groups: a brief guide. Bull. Symbolic Logic 14 (2008), no. 4, 449–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement